# SDR AALA20101219MIA01

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 30,936 hours, 12,899 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Probe
- Part number: 3404025050
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT FLL-ORD.  CREW REPORTED LEFT ENGINE OVERHEAT INDICATION ILLUMINATED ON CLIMB-OUT.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 4 PROBE THAT HAD FAULTED.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
